Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: Test E Rash?

  1. #1

    Default Test E Rash?

    I woke up yesterday morning and had a slight rash.. Wasn't really a rash just a little itchy on my feet. This morning i woke up and its gotten worse. alot worse. Now its from the top of my fee to my quads... and from my hands to my arms to my shoulders. Am I allergic??

    And another thing. My left eye feels swollen .. like it hurts to blink or close it.. in the mirror it looks normal but to me it hurts.. guessing it also has to do with the rash..

    I just examind myself further and it seems to be the outline of my clothes.. i slept with a wifebeater and its only on my arms.. not really on my chest.. along with my legs.. it just goes up to my boxer line.. could it be from my sheets.. and it just so happens that i changed my sheets the day before i got this rash?
    Attached Images Attached Images
    Last edited by do_work_kid19; 06-28-2009 at 03:00 PM.
    Steroid use among young girls is on the rise. Girls as young as nine are taking steroids. Remember when girls were sugar and spice and everything nice? Now they’re strong as a bear with facial hair….

  2. #2
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    That is an allergic reaction probably from the oil. Are you by chance allergic to peanuts? Get some benadryl right away and see if that helps. If this is your first injection I would consider stopping and getting gear with a different oil. It could get worse as you get a build up of the oil from the injections.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  3. #3
    Join Date
    Jan 2009
    Location
    Clenbuterol
    Posts
    2,815

    Default

    Quote Originally Posted by Floridagrowin View Post
    That is an allergic reaction probably from the oil. Are you by chance allergic to peanuts? Get some benadryl right away and see if that helps. If this is your first injection I would consider stopping and getting gear with a different oil. It could get worse as you get a build up of the oil from the injections.
    My though was from the cutting oil as well. Could also be the BB or BA as well.

  4. #4
    Join Date
    Jun 2009
    Location
    Flordia
    Posts
    586

    Default

    i would stop asap!!...cause that rash doesnt look good buddy...

  5. #5
    Join Date
    Dec 2008
    Location
    Clenbuterol
    Posts
    1,078

    Default

    Quote Originally Posted by undercoverpcola View Post
    i would stop asap!!...cause that rash doesnt look good buddy...


    No kidding!!

  6. #6

    Default

    1) go visit the doctor
    2) you're obviously allergic, likely to the BA (a good portion of people have a problem with BA and develop the same sides)
    3) stop doing your cycle for now


    Where did you inject? the rash on your forearm looks like an infection, unless it's just a huge allergic reaction.

  7. #7
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    I hope all is well, its been a few days since he's been on.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •